Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

I have extreme dizziness

so i get these severy dizzy spells like constantly all day... sometimes at the same time my heart skips its very scary.. what could this be
Asked On : Fri, 11 Dec 2009
Answers:  2 Views:  388
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi
welcome to HCM forum
Get yourself checked up for CBC(complete blood counts) thyroid diabetes Get your BP(blood pressure) monitored at different times of the day. get routine ECG done.consult doctor to clinically judge your personal and family history
take care
Answered: Wed, 14 Sep 2011
I find this answer helpful
Psychiatrist Dr. Alok Ranjan's  Response
DIZZINESS AND YOU PERCEPTION ABOUT HEART ,SEEM TO BE INTER RELATED.MISSED HEART BEETS CANNOT BE SELF APPRICIATED.
SO,RELAX YOU MUST NOT HAVE ANY HEART PROBLEM.YOU LOOK TO BE STRESSED AND YOU MAY HAVE INSOMNIA.IF YOU ARE TAKING ANY FORM OF TOBACCO QUIT IT,AVOID ALCHOL OR ANY DRUGS YOU ARE USING.
GET YOUR BLOOD PRESSURE CHECKED AND CHECK WEATHER YOU HAVE ANY CERVICAL PAIN OR NOT?
IF NO THEN TRY STRESS RELEAVING OR BREATHING EXERCISES.CONTACT ANY PSYCHITRIST FOR PROPER EVALUATION.
Answered: Sat, 17 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor